# SDR SWAA2024071801784

- Difficulty date: June 14, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N476WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32475
- Aircraft time: 66,646 hours, 39,887 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Wng-Bdy Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FWD WING TO BODY FAIRING SUPPORT ANGLE ATTACHED TO FIXED L/E I/B END CRACKED MKD DOT<[01] REMOVED; LOCATED; DRILLED AND INSTALLED L/H FWD WING TO BODY FAIRING SUPPORT ANGLE ATTACHED TO FIXED L/E IAW SRM 51-40-02-0G-0 AND DWGS 116A3118 /116A3110 AND SRM 51-40-05-0G-0.;[02] VERIFIED STEP 1 AUDIT C/W PER MPM 52-02-02
